MAUDE Adverse Event Report: SOMATOM GO.OPEN PRO; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SOMATOM GO.OPEN PRO; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 11061670
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporting facility telephone number is (b)(6).Siemens has completed the first technical investigation of the reported event.A product design issue was not identified.The reported system is new and was delivered to the facility on january 27, 2021.Siemens experts stated the table-top was not installed and adjusted correctly.Based on the available information, this event is considered an isolated case, with no corrective action beyond the repair as deemed necessary.A supplemental report will be provided if new information becomes available.
 
Event or Problem Description
It was reported to siemens that the carbon patient table overlay for the rt-planning ct was not stable enough for use.This was recognized during the quality assurance (qa) evaluation and no patient injury has been reported to siemens.A deviation of the table-top position up to 5mm has been reported and in a worst-case scenario, could lead to a treatment dose delivery to wrong location in later therapy workflow.This scenario may occur if this issue wasn't detected during qa or later position verification steps in the workflow.The reported event occurred in (b)(6).

Brand Name
SOMATOM GO.OPEN PRO
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
MDR Report Key11753789
Report Number3004977335-2021-77203
Device Sequence Number2989878
Product Code JAK
UDI-Device Identifier04056869249247
UDI-Public04056869249247
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K200524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11061670
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2021
Initial Report FDA Received Date04/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1